# SDR DALA2019051903257

- Difficulty date: December 21, 2018
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N667DN
- Make and model: Boeing 757232
- Aircraft serial: 25035
- Aircraft time: 89,157 hours, 40,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER ERA 573682-14, SECTION II PERMANENT REPAIR IS REQUIRED. CORRECTIVE ACTION: REPAIR ACCOMPLISHED ON N/R 2014981/1000-0002. REPLACED PARTIAL SKIN FROM STA 610-660 STR 14L-19L IAW SRM AND ERA 573682-14 REV A. (0873242)
